| Model Number |
7213 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that hole in the catheter occurred.During procedure, a 4.00mm x 15mm nc emerge balloon catheter was selected for use.However, when the balloon was attempted to load on a.014 guidewire, the wire would not feed through the balloon lumen and shaft hole was noted.A new nc emerge balloon catheter was replaced, and the procedure was completed successfully.There were no patient complications reported.
Additional Manufacturer Narrative
Returned product consisted of an nc emerge balloon catheter.The device was visually and microscopically examined.There was heavy contrast present in the inflation lumen and blood in the guidewire lumen.The guidewire lumen was buckled and prolapsed 2mm distal from the bicomponent weld, at 1mm in length.The balloon had tight folds.Further inspection of the remainder of the device presented no other damage or irregularities.The guidewire used in the procedure was not returned for analysis, so a test 0.014 guidewire was used for functional testing.The guidewire failed to pass through the device; it fed onto the tip of the device and failed to pass due to the buckle.Analysis could not confirm the reported puncture in the lumen as no hole was detected in analysis.
Event or Problem Description
It was reported that hole in the catheter occurred.During procedure, a 4.00mm x 15mm nc emerge balloon catheter was selected for use.However, when the balloon was attempted to load on a.014 guidewire, the wire would not feed through the balloon lumen and shaft hole was noted.A new nc emerge balloon catheter was replaced, and the procedure was completed successfully.There were no patient complications reported.Returned product consisted of an nc emerge balloon catheter.The device was visually and microscopically examined.There was heavy contrast present in the inflation lumen and blood in the guidewire lumen.The guidewire lumen was buckled and prolapsed 2mm distal from the bicomponent weld, at 1mm in length.The balloon had tight folds.Further inspection of the remainder of the device presented no other damage or irregularities.The guidewire used in the procedure was not returned for analysis, so a test 0.014 guidewire was used for functional testing.The guidewire failed to pass through the device, but it fed onto the tip of the device and failed to pass due to the buckle.Product analysis confirmed the reported failure to load on wire, as the guidewire lumen was buckled and prolapsed.The damage is likely consistent with an interaction with a guidewire and could cause difficulty advancing.Analysis could not confirm the reported puncture in the lumen as no hole was detected in analysis.